Approximation of multivalued mappings and the differentiability of
Doklady Akademii Nauk, Tome 292 (1987) no. 2, pp. 269-272
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_292_2_a1,
author = {A. M. Rubinov},
title = {Approximation of multivalued mappings and the differentiability of},
journal = {Doklady Akademii Nauk},
pages = {269--272},
year = {1987},
volume = {292},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_292_2_a1/}
}
A. M. Rubinov. Approximation of multivalued mappings and the differentiability of. Doklady Akademii Nauk, Tome 292 (1987) no. 2, pp. 269-272. http://geodesic.mathdoc.fr/item/DAN_1987_292_2_a1/